MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S4 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S4 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2041
Medical Device Problem Codes Unintended Movement (3026); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for spin out.Event is serious and is considered severe.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2023.Date of revision: (b)(6) 2023.Date of event: (b)(6) 2023.(left knee).Treatment: revision; insert was revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) upon further review, it was determined that this complaint was already reported under 1818910-2023-06487.Further follow-up reports will only come from 1818910-2023-06487.

Brand Name
PFC SIGMARP CV TB/IN S4 10.0
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16618165
Report Number1818910-2023-06607
Device Sequence Number20374693
Product Code NJL
UDI-Device Identifier10603295240815
UDI-Public10603295240815
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2041
Device Catalogue Number962041
Device Lot Number3808228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight120 KG
Patient EthnicityNon Hispanic
Patient RaceWhite